# SDR CALA2023062301981

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N4102
- Condition: Cracked
- Location: Stringer L8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. AMT NR 001343002. RIGHT WING INTERIOR AT APPROX WSTA.401 STRINGER L8 VERTICAL FLANGE HAS CRACK AT FASTENER APPROX 12:00 POSITION.  (ACCESSED THROUGH PANEL 641GB). FOR THE INTERIM REPAIR AT RH WING STA 401 & S-L8 VERTICAL FLANGE, ACCOMPLISH PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5720-03337 ON OR BEFORE 01-DEC-2024 REVISION OF ECRA 5720-03337 ON OR BEFORE 01-DEC-2024 (SEE AMT NR 001343002 FOR WORK ACCOMPLISHED ON INTERIM REPAIR.) FOR THE INTERIM REPAIR AT RH WING STA 401 & S-L8 VERTICAL FLANGE, ACCOMPLISH PERMANENT REPAIR PER PART 3 OF THE LATEST ADD EMP:U308089 OKAY TO CARRY FORWARD WITH INTERIM REPAIR ACCOMPLISHED ON RIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT HAND WING AT STATION 401 & STRINGER 8 LEFT VERTICAL FLANGE REINFORCEMENT ATTACHMENT HOLE CRACK PER ECRA 5720-03337. A PERMANENT REPAIR IS REQUIRED PART 3 OF THE LATEST REVISION OF ECRA 5720-03337 ON OR BEFORE 01DEC24. REVIEWED RECORDS UPDATE RECORDS UPDATE QC REVIEWED T/A: ON OR BEFORE 01DEC24 PLN/ENG SEE LP 4952172 ...RJS/U250018
